# SDR ERAA20120105

- Difficulty date: November 22, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,013 hours, 72,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut Plate
- Part number: NAS686C4
- Condition: Stripped
- Location: Te Flap
- Part time: 52,013 hours, 72,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTIONAL CHECK OF THE LEFT NR 1 FLAP TRACK FASTENERS FAILED TORQUE CHECK.  ON FLAP SUPPORT TRACK P/N 85780039.  FAILED AT THREE LOCATIONS.
